# SDR UPS98225440

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 653273416
- Condition: Corroded
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 8 FWD FLAP TRACK FITTING CORRODED AT FLAP TRACK ATTACH LUG.  FITTING WAS OUT OF LIMITS PER SRM AND REPLACED WITH NEW IAW SRM 51-30-2 AND OHM 20-50-03.
